Acne with Humira?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jlang12
New Member


Date Joined Sep 2016
Total Posts : 12
   Posted 9/4/2017 1:26 PM (GMT -7)   
Does anyone get facial/body acne with Humira? I never had a problem with pimples/boils up until i started taking Humira every week. I am getting recurring large pimples on the side of my jaw and on my back. These suckers hurt pretty bad sometimes! I am going to address this to my gastro doctor during my upcoming appointment next month so I am not sure if he is going to suggest meeting with a dermatologist. Just wanted to see what everyone else's experience with Humira and Acne were.

Thanks for the input!

scifigal2k
Veteran Member


Date Joined May 2012
Total Posts : 3319
   Posted 9/4/2017 2:20 PM (GMT -7)   
I haven't been on Humira, but I'm on Remicade. I get this problem, too. My dermatologist gave me a prescription for Aczone that helped a lot.
"For this thing I besought the Lord thrice that it depart from me. He said, My grace is sufficient for thee: for my strength is made perfect in weakness. Most gladly therefore will I rather glory in my infirmities; I take pleasure in infirmities, reproaches, necessities, persecutions, distresses, for when I am weak, then am I strong" 2 Cor
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 9:58 AM (GMT -7)
There are a total of 2,906,131 posts in 318,924 threads.
View Active Threads


Who's Online
This forum has 158264 registered members. Please welcome our newest member, Whitecat1.
326 Guest(s), 9 Registered Member(s) are currently online.  Details
Whitecat1, mikeb2308, The Dude Abides, Tudpock18, emotions, ASAdvocate, ExplosiveKittens, Betsy12, three 5's and a jack